# SDR ABXA9600281

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032339
- Condition: Damaged
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A PRIOR REPAIR ACCOMPLISHED IAW ABX REA D953-07841-MR REQUIRED INSPECTION.  INSPECTED AND REPAIRED IAW ABX REA D953-12979-MR.
